Advanced search

Coupling coefficients for Lie algebra representations and addition formulas for special functions.

(1997) JOURNAL OF MATHEMATICAL PHYSICS. 38(5). p.2728-2740
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
VANDERJEUGT, J. 1997. “Coupling Coefficients for Lie Algebra Representations and Addition Formulas for Special Functions.” Journal of Mathematical Physics 38 (5): 2728–2740.
APA
VANDERJEUGT, J. (1997). Coupling coefficients for Lie algebra representations and addition formulas for special functions. JOURNAL OF MATHEMATICAL PHYSICS, 38(5), 2728–2740.
Vancouver
1.
VANDERJEUGT J. Coupling coefficients for Lie algebra representations and addition formulas for special functions. JOURNAL OF MATHEMATICAL PHYSICS. 1997;38(5):2728–40.
MLA
VANDERJEUGT, J. “Coupling Coefficients for Lie Algebra Representations and Addition Formulas for Special Functions.” JOURNAL OF MATHEMATICAL PHYSICS 38.5 (1997): 2728–2740. Print.
@article{183116,
  author       = {VANDERJEUGT, J},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {5},
  pages        = {2728--2740},
  title        = {Coupling coefficients for Lie algebra representations and addition formulas for special functions.},
  volume       = {38},
  year         = {1997},
}